REAL

Items where Author is "Çekim, Bayram"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Çekim, Bayram and Icoz, Gurhan (2017) $q-$-Mittag-Leffler Operators. Miskolc Mathematical Notes, 18 (1). pp. 211-221. ISSN 1787-2405 (print), 1787-2413 (online)

Çekim, Bayram and Aktaş, Rabia (2015) MULTIVARIABLE MATRIX GENERALIZATION OF GOULD-HOPPER POLYNOMIALS. Miskolc Mathematical Notes, 16 (1). pp. 79-89. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Mon Apr 15 00:49:55 2024 CEST.